# SDR MASA2009072200222

- Difficulty date: July 22, 2009
- Submitted: July 24, 2009
- Operation: Air carrier
- Aircraft: N455YV
- Make and model: Dhav DHC8202
- Aircraft serial: 455
- Aircraft time: 29,235 hours, 28,706 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Spu
- Part number: 731840
- Part serial: MX566589
- Condition: Leaking
- Location: Hydraulic Sys
- Part time: 15,830 hours, 15,917 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: B

## Discrepancy

ASH FLT 7151 ASE-DEN.  DECLARED EMERGENCY INTO DEN FOR NR 2 HYDRAULIC FLUID LOST IN FLIGHT.  MX REMOVED AND REPLACED SPU, CASE DRAIN TUBE, CHECK VALVE & FILTERS.
